# SDR ASAA0853560

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,092 hours, 2,428 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 3012803
- Part serial: 2170
- Condition: Failed
- Location: Fuel Qty
- Part time: 8,092 hours, 2,428 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FUEL TOTALIZER WENT 1500 LBS HIGH ON ROTATION ON TAKEOFF FROM 29.2 TO 30.7. FUEL AT GATE WAS 29.4. TOTALIZER REMAINED AT 1300 HIGHER THAN FLT PLAN BURN AT CRUISE CURRENT STATUS AND INFLIGHT FAULTS OF FQIS REVEALED NO FAULTS.  PERFORMED OPERATIONAL AND SYSTEM TEST REF MM 28-41-00, ALL OPS NORMAL.  PRECAUTIONARY REPLACED FUEL QUANTITY PROCESSOR UNIT REF MM 28-41-81.  OPS CHECK NORMAL .  "SATISFACTORY VERIFICATION FLT" VERBAL FROM INBOUND FLT CREW.
